# SDR SCNA20230110039

- Difficulty date: December 7, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL UPPER PRESSURE WEB BS 663 WAS CRAKCED.   ACCOMPLISHED REPAIR IAW SRM 57-10-10-2R-3, PAR 5.
